I'm taking phentermine/topiramate for weight loss for 5 weeks now, and all i lost was about 5/6lbs. I also take fluoxetine for depression (what I was told it would help with the loss), and have not seen any major changes like people say. Am I the only one that have not really have much loss of apetite? I mean, people say they forget to eat cause they don't feel hungry at all, but all i feel is the tiredness (specially in the pm after taking the topiramate), a bit of a brain fog, a very dry mouth and some tingling, specially on my feet
I consider fluoxetine weight neutral: it didn't cause weight gain or loss for me. The tingling in your feet is what caused me to answer you. It could be neuropathy and should be addressed by your Dr. If you have a neurologist, that's who is best to see about this. Don't let it go on for much longer without seeing a Dr. as it can sometimes lead to permanent damage. Having said that, it can also be a passing side effect of the meds.
- Fluoxetine Drug Information
- Phentermine Drug Information
- Topiramate Drug Information
- Phentermine / topiramate Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Phentermine - Hey everyone ~ I just joined the group today & am very happy to be here. I started my?
Updated 26 Feb 2014 • 2 answers
Updated 19 Nov 2013 • 2 answers
Updated 30 Apr 2017 • 1 answer
Updated 26 Mar 2016 • 4 answers
Updated 14 May 2018 • 1 answer